# SDR CA040609014

- Difficulty date: June 9, 2004
- Submitted: December 3, 2004
- Operation: General aviation
- Make and model: Boeing 737201
- Aircraft time: 62,077 hours, 56,355 cycles
- Engine: Pwa JT8D9A
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Tailpipe
- Part number: 65MK7823113
- Condition: Cracked
- Location: Nr 2 Engine
- Part time: 63,233 hours, 60,555 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE MAINTENANCE A 5-6 IN CRACK AT THE 6 O’CLOCK POSITION AND A 4 IN CRACK AT THE 12 O’CLOCK POSITION,  OF THE NR 2 ENGINE TAILPIPE WAS FOUND.  BOTH CRACKS REPAIRED IAW MFG MM 78-38-43.
